# SDR 95ZZZX4030

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: 310209404
- Condition: Damaged
- Location: Gas Gen Case
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM EDM IN OVERHAULED CONDITION.  WHEN GAS GENERATOR CASE WAS ASSEMBLED AND RUN ON THE TEST CELL FOR EVALUATION, ENGINE RAN HOT AND TOO FAST.  ALL CORRECTIVE ACTIONS FAILED TO CORRECT THE PROBLEM.  THE GAS GENERATOR CASE WAS REPLACED AND THE ASSEMBLED ENGINE RAN WELL WITHIN LIMITS.  SUSPECT HIDDEN CRACKS OR DAMAGE TO THE CASE AND SAID CASE HAS BEEN SENT TO PWC FOR EVALUATION.
